# SDR REXA2021120701123

- Difficulty date: November 9, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: MM67035224001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE GROUND AIR CONNECTION PRESSURE BOX SKIN (PLATE) CORRODED, REQUIRES REPLACEMENT.	C/A: REMOVED & REPLACED SKIN PLATE IAW CRJ 900 SRM 51-40-11-001-001-A01 & 51-42-22-001-001-A01.
